Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iluvsprite

Regimen changing my skin....

Recommended Posts

Im 16 . But 6th - 8th I suffered from acne until my mom took me to a dermotologist who helped clear my skin quite a bit. She had me on (tetrycylone, Retin-a, and prasciaon facial cleanser) But two years later now that I've run out of them. My skin started breaking out BADLY again. And since my parents dont have insurance so we really cant affort the derm right now, I came across this site to try the regimen..

I've been doing it for 3 weeks now and its making my skin AGE (making me look 20).. changing the skin texture... and leaving me with red marks... I find that ALOT worse then acne.. I dunno if I can take it any more. I seriously dont like wearing foundation but I feel i have no choice because its soo bad. ughhh ... should I just stop and go back to the derm once I get money? :/ what should I doo...

please give me a pep talk.

Share this post


Link to post
Share on other sites

Every regimen has pros and cons. So you might want to talk to your parents and get them to help you weigh the pros and cons of the Regimen with your old one. That might help you come to a decision. I don't think anyone on a web site can tell you what you should do for your skin.

That being said, the cons that you're mentioning about the Regimen can be helped. Thankfully, the Regimen isn't permanently aging your skin. However, the dryness can temporarily make your skin look wrinkly. You can help that by making sure that your skin is adequately moisturized and waiting until your skin gets more used to BP. The red marks that you're getting are called post-inflammatory hyperpigmentation, and they frequently happen after an acne spot heals. They do take a while to fade so you have to be patient. After you've been on the Regimen for a few months, you can help even out your skin tone with an AHA moisturizer, like Neutrogena Healthy Skin Face Lotion.

But whatever decision you come to, I would suggest that you find a regimen that you can stick with long-term. The only way you can really get the benefit of a regimen is to stick with it for at least a few months.

Good luck.

Cam >B)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×